# SDR AALA201709129027

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 9,478 hours, 3,684 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4315542
- Condition: Faulty
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT CIRCUIT BREAKER TRIPPED IN FLIGHT AND HAD A BRIEF ELECTRICAL ODOR.  REMOVED AND REPLACED LT LANDING LIGHT ASSY IAW AMM.
